# SDR UIEA2012020100038

- Difficulty date: January 9, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N263SG
- Make and model: Boeing 747481
- Aircraft serial: 29263
- Aircraft time: 38,893 hours, 5,256 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835AB
- Part serial: 100984
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK RT EMERGENCY EXIT DOOR PUSH TO TEST LIGHT INOPERATIVE.  R & R UPPER DECK RT EMERGENCY EXIT DOOR BATTERY PACK IAW AMM 33-51-04.  OPS CHECKED OK.
